# SDR UPS07850345

- Difficulty date: July 18, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING INBOARD FLAP STA 110 UPPER SURFACE SKIN DENT AND EXISTING DOUBLER PUNCTURED.  REMOVED DAMAGED DOUBLER ON LEFT WING INBOARD FLAP STA 110 UPPER SURFACE IAW SRM 51-01-21-0.  FABRICATED AND INSTALLED REPAIR DOUBLER AT LEFT WING UPPER SURFACE STA 110 IAW EO DC8-5720-7767-A, AND SRM 57-07-01-01.
